# SDR AT0200023

- Difficulty date: November 29, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FUSELAGE UPPER NOSE SKIN HAS 2 CRACKS EMANATING FROM RIVET HOLES AT FS 69.5, LBL 17.  VERIFIED WITH HFEC.
